MAUDE Adverse Event Report: Paragon 28 SCW DRV ATCH SD AO HX-10 SHT TPR; Screw, Fixation, Bone

Paragon 28 SCW DRV ATCH SD AO HX-10 SHT TPR; Screw, Fixation, Bone
Catalog Number P99-191-TR10
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a recon screwdriver tip broke during an (b)(6) ankle procedure.During the procedure, no fragments or components fell into the patient, and the surgery was completed using a secondary screwdriver available as backup.There were no consequences or impact to the patient.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).G2: foreign - event occurred in singapore.Complaint can be confirmed through the returned product analysis.Visual examination of the returned product identified the driver tip is broken.The device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
SCW DRV ATCH SD AO HX-10 SHT TPR
Common Device Name
Screw, Fixation, Bone
Manufacturer (Section D)
Paragon 28
14445 grasslands dr.
englewood CO 80112
Manufacturer (Section G)
Paragon 28
14445 grasslands dr.
englewood CO 80112
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50752407
Report Number3008650117-2026-00503
Device Sequence Number9667987
Product Code HWC
UDI-Device Identifier00889795041326
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberP99-191-TR10
Device Lot NumberTC26569
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer01/21/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2026
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/14/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown